MathSciNet Relay Station
MathSciNet bibliographic data
MR494538 (58 #13379) 60J65
Hida, Takeyuki Generalized multiple Wiener integrals. Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), no. 3, 55–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement